# SDR UALA2009110403409

- Difficulty date: October 31, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 52,677 hours, 19,080 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYD FAILURE, FLIGHT DIVERTED.  REPLACED LEAKING HYD LINE FOR THE GREEN SYSTEM.  SERVICED GREEN HYD.  LEAK CHECKED HYD LINE.  CHECKED OKAY.  OPERATED SYSTEM TO VERIFY FULL.  LINE REPLACED IN PYLON, FILTERS CHECKED, EMERGENCY EXT HANDLE RESET.  A/C OK FOR SERVICE.
